# SDR AALA201806089011

- Difficulty date: May 16, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 19,833 hours, 7,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON SILL. FABRICATED REPAIR ANGLE (SILL) AND FILLER FROM FORMED SECTION ANGLE PER SRM 53-41-14-300-001. PRINCIPLE  7 FIG 20101.
